|is it a irreversible damage
Apr 1, 2012
hi i am positive cd count 670-680 and vl undetectable recently i started taking no xplode and everything messed up. i took it only for 4-5 days and 6th day i had irregular heart beats, my heart pumping out of my chest and my bp shoot up to 160-120 since then i stopped it immediately and have been taking sedatives and bp med but i get panic attack once in two days, bp do shoot up and heart beat suddenly get worsed. i only took it for a couple of days and in moderate quantiy and stopped immediately after this episode but even after one week my situation doesnt seen to be ok. have i done some thing foolish and have done irrepable damage to my body. why not i am feeling better even after 6 days of giving up. please help scared to death
| Response from Mr. Vergel
Those are well known side effects of those types of energy boosters.
They usually subside after discontinuation. I am glad you are off it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.